Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 7 | Page No.: 1221-1227
DOI: 10.3923/jas.2008.1221.1227
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On Hermite Matrix Polynomials of Two Variables

Ghazi S. Kahmmash

Abstract:
This study deals with the two-variable Hermite matrix polynomials, some relevant matrix functions appear interims of the two-variable Hermite matrix polynomials the relationships with Hermite matrix polynomials of one variable, Chepyshev matrix polynomials of the second kind have been obtained and expansion of the. Gegenbauer matrix polynomials as series of Hermite matrix polynomials.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Ghazi S. Kahmmash , 2008. On Hermite Matrix Polynomials of Two Variables. Journal of Applied Sciences, 8: 1221-1227.

DOI: 10.3923/jas.2008.1221.1227

URL: https://scialert.net/abstract/?doi=jas.2008.1221.1227

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom